MathSciNet Relay Station
MathSciNet bibliographic data
MR1289636 14J25
Craighero, Pier Carlo; Gattazzo, Remo Quintic surfaces of ${\bf P}^3$ having a nonsingular model with $q=p_g=0$, $P_2\not=0$. Rend. Sem. Mat. Univ. Padova 91 (1994), 187–198.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement